# SDR 97ZZZX4673

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 206011809005
- Condition: Defective
- Location: T/R Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH HORN ON T/R HUB ASSY HAS A LOOSE STUD.
